Sign In

Remember Me
        

Submit a review

How-to Guides and Articles

Forum

  

Amplified Creatine 189

  By: GNC


jtraiders83
(0)
Trust: 0%

what would the side affects be of taking amplified creatine 189 at age 14?

September 9, 2012

beastwl96
(+343)
Trust: 100%
Posted September 9, 2012

Dude instead of asking a bunch of questions about the same thing put them all into one question its no fair your kicking other peoples questions off so quickly.

To answer your question
Common Sides include diarrhea, dehydration, headaches, many others there a site called google that has many answers to some of your questions
Reinger
(+2,326)
Trust: 100%
Posted September 10, 2012

Geez buddy. You risk dehydration, and strain on your kidneys. Beast is an exeption because he is dedicated and very knowledgable for his age. If you have the dedication then good for you, but if you are going to take a creatine I would not choose this one.
Demolish
(+212)
Trust: 100%
Posted September 10, 2012

at age 14 you shouldn't need creatine. If you are not making gains you should take a look at your diet and workout program first. Eat like crazy and you will grow.
Virtus
(+1,813)
Trust: 100%
Posted September 10, 2012

Are you 14 or 21.
kingmeat
(+1,335)
Trust: 100%
Posted September 10, 2012

guessing 14 probably his older brother is on here or he just put that age just because.
Copyright © 2014 SupplementReviews.com. All rights reserved.